# SDR 97ZZZX3704

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24KB
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070309
- Engine: Cont TSIO360EB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Relief Spring
- Part number: 627458
- Condition: Worn
- Location: Oil Pressure
- Part time: 1,318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESSORY CASE WAS PARTIALLY DISASSEMBLED FOR CLEANING DURING MAJOR ENGINE REPAIRS.  OIL PRESSURE RELIEF VALVE SPRING WAS WORN ON OUTSIDE OF COILS WHERE THEY RIDE ON INSIDE OF RELIEF VALVE PLUNGER.  COILS WERE WORN TO .034 INCH FROM .050 INCH NEW DIAMETER.  THIS SPRING IS TO BE REPLACED AT EACH OVERHAUL.
